# SDR SWAA2022013152688

- Difficulty date: December 12, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 38,944 hours, 23,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SIDEWALL PANEL 232YJW EMERGENCY LIGHT COVER LENS AT PASSENGER CABIN (1 EA) ; 2021-567041 / [01] REPLACED SIDEWALL PANEL 232YJW EMERGENCY LIGHT COVER LENS AT PASSENGER CABIN (1 EA) IAW AMM 33-51-01-960-801 ITEM 2C STEP (4); [02] TASK COMPLETED.
